On the Uniqueness of the Classical Solution of the Initial-boundary Value Problem for a Viscoelastic Maxwell Medium Flow with Zero Velocities at the Boundary

  • А.Г. Петрова Алтайский государственный университет (Барнаул, Россия)
Keywords: viscoelastic incompressible Maxwell medium, Jaumann derivative, initial-boundary-value problem


A system of equations with a rotational Jaumann derivative describing the motion of a viscoelastic incompressible Maxwell medium in a bounded region of three-dimensional space in the Stokes approximation (without convective terms in both the equation of motion and the rheological relation) is under consideration. The choice of the objective derivative of Jaumann type in the rheological ratio is due to the presence of an energy identity, the validity of which cannot be proved for the cases of using the upper and lower convective derivatives as objective derivatives. The uniqueness of the classical solution of the initial-boundary value problem with the adherence condition on the boundary of the flow domain in the class of sufficiently smooth functions under the assumption that the system has four distinct real sound characteristics is proved. The proof is based on the application of integral estimates and the use of the hyperbolicity condition of the system. For the sake of clarity, the calculations are carried out for the two-dimensional case, however, nowhere does it use the properties of two-dimensionality. Differences from the three-dimensional case are purely technical in nature. It is noted that the presence of convective terms in the equations of motion does not prevent the proof of uniqueness. Uniqueness is initially proved for a small interval of time, then in the standard way, the statement is extended to an interval of arbitrary length.

DOI 10.14258/izvasu(2018)4-17


Download data is not yet available.


Астарита Дж. Основы гидромеханики неньютоновских жидкостей / Дж. Астарита, Дж. Марручи. — М., 1978.

Joseph D. D. Fluid dynamics of viscoelastic fluids. — N. Y., 1990.

Годунов С.К. Элементы механики сплошных сред и законы сохранения / С. К. Годунов, Е. И. Роменский. — Новосибирск, 1998.

Звягин В.Г. Математические вопросы гидродинамики вязкоупругих сред / В.Г. Звягин, М.В. Турбин. — М., 2012.

Брутян М.А., Крапивский П.Л. Гидродинамика неньютоновских жидкостей // Комплексные и специальные разделы механики. — М., 1991. — Т. 4.

Gerritsma M.I., Phillips T.N. On the characteristics and compatibility equations for the UCM model fluid // Z. angew. Math. Mech. — 2008. — Bd 88, № 7.

Пухначев В.В. Математическая модель несжимаемой вязкоупругой среды Максвелла // ПМТФ. — 2010. — Т. 51, № 4.

Liapidevskii V.Yu., Pukhnachev V.V., Tani A. Nonlinear waves in incompressible viscoelastic Maxwell medium // Wave Motion. — 2011. — V. 48, iss. 8.

Мещерякова Е.Ю. Групповой анализ уравнений несжимаемой вязкоупругой среды Максвелла // Известия Алт. гос. ун-та. — 2012. — № 1/2.

Мелешко С.В., Петрова А.Г., Пухначев В.В. Характеристические свойства системы уравнений несжимаемой вязко-упругой среды Максвелла // ПМТФ. — 2017. — Т. 58, № 5.
How to Cite
Петрова, А. (2018). On the Uniqueness of the Classical Solution of the Initial-boundary Value Problem for a Viscoelastic Maxwell Medium Flow with Zero Velocities at the Boundary. Izvestiya of Altai State University, (4(102), 93-97. https://doi.org/https://doi.org/10.14258/izvasu(2018)4-17
Математика и механика